# SDR HEEA0011356

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 124043
- Condition: Erratic
- Location: Hyd Press Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESS TEMP NEEDLE ERRATIC AND STICKS.
